Anadin Extra 16pk

0144537
0 out of 5 stars

Anadin Extra 16pk

0144537
£1.80
0 out of 5 stars
The UK's number 1 selling branded oral painkiller caplet. Triple action with aspirin and paracetamol, and caffeine to help speed up pain reliefHelps to relieve headaches, aches and pains. Only take this medicine if you are over 16 years of age. Take 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not exceed the stated dose. Do not take with other products containing paracetamol. If symptoms persist for more than 3 days, consult your doctor. Can I take Anadin Extra if I am pregnant/ breast-feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Anadin Extra tablets should not be taken if you are in the late stages of pregnancy or are breast- feeding. Can I take Anadin Extra if I'm asthmatic? Consult your doctor before taking Anadin Extra. Can I take Anadin Extra if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Extra, or if there is a chance it may interfere with another medicine. Can I take Anadin Extra if I have, or have had a stomach ulcer?You should not take Anadin Extra if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a stronger painkiller than paracetamol, it is recommended that you seek medical advice from your pharmacist or doctor. Each tablet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine. Always read the leaflet. Medicinal product. For relief of headache, aches and pains. Active ingredients, Aspirin BP 300mg, Paracetamol Ph Eur 200mg and Caffeine Ph Eur 45mg. Please read enclosed leaflet carefully before use. Do not give to children under 16 years old. Store out of reach and sight of children.
£1.80

Delivery Information

Product Information

The UK's number 1 selling branded oral painkiller caplet. Triple action with aspirin and paracetamol, and caffeine to help speed up pain reliefHelps to relieve headaches, aches and pains. Only take this medicine if you are over 16 years of age. Take 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not exceed the stated dose. Do not take with other products containing paracetamol. If symptoms persist for more than 3 days, consult your doctor. Can I take Anadin Extra if I am pregnant/ breast-feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Anadin Extra tablets should not be taken if you are in the late stages of pregnancy or are breast- feeding. Can I take Anadin Extra if I'm asthmatic? Consult your doctor before taking Anadin Extra. Can I take Anadin Extra if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Extra, or if there is a chance it may interfere with another medicine. Can I take Anadin Extra if I have, or have had a stomach ulcer?You should not take Anadin Extra if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a stronger painkiller than paracetamol, it is recommended that you seek medical advice from your pharmacist or doctor. Each tablet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine. Always read the leaflet. Medicinal product. For relief of headache, aches and pains. Active ingredients, Aspirin BP 300mg, Paracetamol Ph Eur 200mg and Caffeine Ph Eur 45mg. Please read enclosed leaflet carefully before use. Do not give to children under 16 years old. Store out of reach and sight of children.
Brand: Anadin
Type: Aspirin
Pack Qty: 16
Size: 500mg
Assembly: No
Height: 8.5CM
Width: 6.5CM
Age: Adult Only
Depth: 1.9CM
Bar Code: 5000309007668

Our Promise

Wilko Promise

While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.

View Terms & Conditions »

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Information

The UK's number 1 selling branded oral painkiller caplet. Triple action with aspirin and paracetamol, and caffeine to help speed up pain reliefHelps to relieve headaches, aches and pains. Only take this medicine if you are over 16 years of age. Take 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not exceed the stated dose. Do not take with other products containing paracetamol. If symptoms persist for more than 3 days, consult your doctor. Can I take Anadin Extra if I am pregnant/ breast-feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Anadin Extra tablets should not be taken if you are in the late stages of pregnancy or are breast- feeding. Can I take Anadin Extra if I'm asthmatic? Consult your doctor before taking Anadin Extra. Can I take Anadin Extra if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Extra, or if there is a chance it may interfere with another medicine. Can I take Anadin Extra if I have, or have had a stomach ulcer?You should not take Anadin Extra if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a stronger painkiller than paracetamol, it is recommended that you seek medical advice from your pharmacist or doctor. Each tablet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine. Always read the leaflet. Medicinal product. For relief of headache, aches and pains. Active ingredients, Aspirin BP 300mg, Paracetamol Ph Eur 200mg and Caffeine Ph Eur 45mg. Please read enclosed leaflet carefully before use. Do not give to children under 16 years old. Store out of reach and sight of children.
Brand: Anadin
Type: Aspirin
Pack Qty: 16
Size: 500mg
Assembly: No
Height: 8.5CM
Width: 6.5CM
Age: Adult Only
Depth: 1.9CM
Bar Code: 5000309007668

You May Also Like

Customer Reviews